On a construction of invariant forms and structural equations of infinite groups
Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 20-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_1_a4,
author = {L. E. Evtushik},
title = {On a construction of invariant forms and structural equations of infinite groups},
journal = {Doklady Akademii Nauk},
pages = {20--21},
year = {1962},
volume = {146},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a4/}
}
L. E. Evtushik. On a construction of invariant forms and structural equations of infinite groups. Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 20-21. http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a4/